# SDR P5CA9800428

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1730 - 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT FROM BS 1730 TO 1740, S38R TO 39R.  SMOOTHED OUT DAMAGED AREA AND TREATED PER BAC SRM 51-10-01 AND 51-10-02.  REPAIR WITHIN LIMITS OF SRM 53-30-01.
